# SDR SIMA20131026007

- Difficulty date: October 26, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,257 hours, 31,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PROXIMITY LIGHT, ACFT SIDE CONNECTOR MISSING.  REPLACED THE NR 2 PROXIMITY LIGHT, ACFT SIDE CONNECTOR THAT WAS MISSING IAW EMB145 SWPM 20-00-03, OPERATIONS CHECKED GOOD.
